Function Process and Reliability Analysis of a Two-dependent-unit System

Wu, Shaomin and Wan, Dejun and Huang, Ren (1995) Function Process and Reliability Analysis of a Two-dependent-unit System. Microelectronics Reliability, 35 (4). pp. 743-747. ISSN 0026-2714. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/0026-2714(95)93183-B

Abstract

In this paper, a two-dependent-unit system is discussed. We assume that the life distribution of the two units is a two-dimensional exponential distribution, and the repair distributions are general distributions, respectively, and the failure unit cannot be repaired “as good as new”. By using a function process, some reliability indices are derived.

Item Type: Article
Subjects: H Social Sciences
H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Faculties > Social Sciences > Kent Business School
Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Shaomin Wu
Date Deposited: 29 Oct 2012 12:29
Last Modified: 17 Apr 2014 09:36
Resource URI: http://kar.kent.ac.uk/id/eprint/32008 (The current URI for this page, for reference purposes)
  • Depositors only (login required):